# SDR GLBA96049

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

HHH - CREW ABORTED TAKEOFF BECAUSE RIGHT RPM INDICATOR DROPPED TO ZERO.  MAINTENANCE COULD NOT DUPLICATE.  OPS CHECK WAS GOOD.  (X)
